MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 16" (41 CM) APPX 6.3 ML, TRIFUSE ADD-ON SET W/2 SPIROS¿, BAG SPIKE, 3 CLAMPS (BL; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 16" (41 CM) APPX 6.3 ML, TRIFUSE ADD-ON SET W/2 SPIROS¿, BAG SPIKE, 3 CLAMPS (BL; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number CH3227
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - (b)(6).The investigation is pending completion.Upon completion a supplemental mdr will be submitted.
 
Event or Problem Description
A complaint was received regarding a 16" (41 cm) appx 6.3 ml, trifuse add-on set w/2 spiros®, bag spike, 3 clamps (blue, 2 red), dry spike adapter that experienced air in line.It was stated in the report that ¿air in line.¿ the event occurred on (b)(6) 2025, during infusion.There was concomitant drug used, and concomitant device involved.No bleedback was noted and there was no delay in critical therapy.There were no obvious defects noted on the product.There was patient involvement reported, but no patient harm/adverse event reported.There were 2 samples affected.
 
Additional Manufacturer Narrative
Received a photo and video from the customer showing the affected sample.The sample gave an air in line error on the pump.The reported complaint of air in line could be confirmed from the received video.However, without the return of the sample a comprehensive review cannot be performed and a probable cause cannot be determined.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.Corrected information can be found in d9 and g2.

Brand Name
16" (41 CM) APPX 6.3 ML, TRIFUSE ADD-ON SET W/2 SPIROS¿, BAG SPIKE, 3 CLAMPS (BL
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21939431
Report Number9617594-2025-00870
Device Sequence Number8691446
Product Code FPA
UDI-Device Identifier00840619025687
UDI-Public(01)00840619025687(17)290401(10)13992104
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K070532
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3227
Device Lot Number13992104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown